# SDR YENA2022120201192

- Difficulty date: November 30, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 5,267 hours, 1,025 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 636D0015509
- Part serial: 48523
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 522 hours, 92 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1926, LGW-BOS. (ETOPS) 'ENG 2 FIRE LOOP "'A" FAULT; FOUND ENG #2 CORE AGB LOOPA (4002WD1) SHORT TO GROUND. REPLACED LOOP 4002WD1 REF AMM 26-12-17 AND TSM 26-12-00-810-805-A. OPS CHECK GOOD.'
